# SDR 9OEA20160829

- Difficulty date: August 4, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N62WD
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600360
- Aircraft time: 6,437 hours, 5,710 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED BOROSCOPE INSPECTION OF HORIZONTAL RIBS.  MULTIPLE CRACKS FOUND AT REQUIRED INSPECTION AREAS.   NEW RIBS INSTALLED IAW SRN REV. 16 SECTION 51-30-03
